6 doctors weighed in:
Why does my Marfan syndrome teenager complain of being giddy?
6 doctors weighed in

Dr. Ihab Ibrahim
Pain Management
2 doctors agree
In brief: Worth an Evaluation
Simpler to get them checked out for complications and sleep knowing they are ok.
http://www.marfan.org/marfan/2493/.

In brief: Worth an Evaluation
Simpler to get them checked out for complications and sleep knowing they are ok.
http://www.marfan.org/marfan/2493/.
Dr. Ihab Ibrahim
Dr. Ihab Ibrahim
Thank
Dr. Robert Kwok
Pediatrics
2 doctors agree
In brief: Maybe medications
The beta-blocker medications used to control a marfan syndrome patient's blood pressure and heart rate can cause fatigue and lower blood pressure.
A lower blood pressure can appear as lightheaded sensations or dizziness, especially when quickly standing up. If such a side effect seems to be happening, the patient's primary care doctor or cardiologist can re-evaluate.

In brief: Maybe medications
The beta-blocker medications used to control a marfan syndrome patient's blood pressure and heart rate can cause fatigue and lower blood pressure.
A lower blood pressure can appear as lightheaded sensations or dizziness, especially when quickly standing up. If such a side effect seems to be happening, the patient's primary care doctor or cardiologist can re-evaluate.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors